Re-visiting structural optimization of the Ziegler pendulum: singularities and exact optimal solutions

Kirillov, Oleg (2011) Re-visiting structural optimization of the Ziegler pendulum: singularities and exact optimal solutions. PAMM, 11 (1). pp. 717-718. ISSN 16177061

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1002/pamm.201110348
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Oleg Kirillov
Date Deposited: 13 Feb 2017 15:58
Last Modified: 03 Apr 2017 16:04
URI: http://nrl.northumbria.ac.uk/id/eprint/29632

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence